Algebra and Logic

, Volume 7, Issue 3, pp 132–134 | Cite as

Two theorems on recursively enumerable sets

  • M. M. Arslanov
Article
  • 23 Downloads

Keywords

Mathematical Logic 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Mal'tsev, Algorithms and Recursive Functions [in Russian], Nauka, Moscow (1965).Google Scholar
  2. 2.
    H. Rogers, Theory of Recursive Functions and Effective Computability, McGraw-Hill Series in Higher Mathematics, New York (1967).Google Scholar
  3. 3.
    R. W. Robinson, "Simplicity of recursively enumerable sets," Journal of Symb. Logic,32, No. 2 (1967).Google Scholar
  4. 4.
    R. W. Robinson, "Two theorems on hyperhypersimple sets," Transactions Amer. Math. Soc.,128, No. 1 (1967).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • M. M. Arslanov

There are no affiliations available

Personalised recommendations